Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Some examples related to the $abc$-conjecture
for algebraic number fields


Author: Niklas Broberg
Journal: Math. Comp. 69 (2000), 1707-1710
MSC (1991): Primary 11D04, 11A55, 11Y65
Published electronically: May 17, 1999
MathSciNet review: 1659863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a numerical method for finding extreme examples of identities related to the uniform $abc$-conjecture for algebraic number fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11D04, 11A55, 11Y65

Retrieve articles in all journals with MSC (1991): 11D04, 11A55, 11Y65


Additional Information

Niklas Broberg
Affiliation: Dept. of Mathematics, Chalmers University of Technology, Göteborg University, SE-412 96 Göteborg, Sweden
Email: nibro@math.chalmers.se

DOI: http://dx.doi.org/10.1090/S0025-5718-99-01153-9
PII: S 0025-5718(99)01153-9
Received by editor(s): September 28, 1998
Published electronically: May 17, 1999
Article copyright: © Copyright 2000 American Mathematical Society